Skip to main content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Journal of Research Volume 64B

Journal of Research of the National Bureau of Standards, Section B: Mathematics and Mathematical Physics

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 64B

ISSN: 0022-4340

Issue 1

Issue 2

Issue 3

Issue 4




Issue 1 January 1960

Theory of diffraction in microwave interferometry, p. 1
Kerns, D. M.; Dayhoff, E. S.
http://dx.doi.org/10.6028/jres.064B.001

Some solutions for electromagnetic problems involving spheroidal, spherical, and cylindrical bodies, p. 15
Wait, James R.
http://dx.doi.org/10.6028/jres.064B.002

Kantorovich's inequality, p. 33
Newman, Morris
http://dx.doi.org/10.6028/jres.064B.003

A symmetric continuous poker model, p. 35
Goldman, A. J.; Stone, J. J.
http://dx.doi.org/10.6028/jres.064B.004

Moebius function on the lattice of dense subgraphs, p. 41
Nettleton, R. E.; Green, M. S.
http://dx.doi.org/10.6028/jres.064B.005

The minimum of a certain linear form, p. 49
Goldberg, Karl
http://dx.doi.org/10.6028/jres.064B.006

Space of k-commutative matrices, p. 51
Marcus, Marvin; Khan, N. A.
http://dx.doi.org/10.6028/jres.064B.007

Selected bibliography of statistical literature, 1930 to 1957: I. Correlation and regression theory, p. 55
Deming, Lola S.
http://dx.doi.org/10.6028/jres.064B.008

Selected bibliography of statistical literature, 1930 to 1957: II. Time series, p. 69
Deming, Lola S.
http://dx.doi.org/10.6028/jres.064B.009


Issue 2 April 1960

Non-self-adjoint boundary value problems in ordinary differential nist-equations, p. 83
Greub, Werner; Rheinboldt, Werner C.
http://dx.doi.org/10.6028/jres.064B.010

Criteria for the existence and equioscillation of best Tchebycheff approximations, p. 91
Rice, John R.
http://dx.doi.org/10.6028/jres.064B.011

Note on the solution of riccatis differential nist-equation, p. 95
Howe, H. Herbert
http://dx.doi.org/10.6028/jres.064B.012

On a generalization of the index notation for absolute tensors of arbitrary order, p. 99
Brown, Edmund H.
http://dx.doi.org/10.6028/jres.064B.013

Upper and lower bounds for the center of flexure, p. 105
Payne, Lawrence E.
http://dx.doi.org/10.6028/jres.064B.014

Half-round inductive obstacles in rectangular waveguide, p. 113
Kerns, D. M.
http://dx.doi.org/10.6028/jres.064B.015


Issue 3 July 1960

Electric polarizability of a short right circular conducting cylinder, p. 135
Taylor, T. T.
http://dx.doi.org/10.6028/jres.064B.016

Distribution of quantiles in samples from a bivariate population, p. 145
Siddiqui, M. M.
http://dx.doi.org/10.6028/jres.064B.017

Split Runge-Kutta method for simultaneous nist-equations, p. 151
Rice, John R.
http://dx.doi.org/10.6028/jres.064B.018

A reduction formula for partitoned matrices, p. 171
Haynsworth, Emilie V.
http://dx.doi.org/10.6028/jres.064B.019

Selected bibliography of statistical literature, 1930 to 1957: limit theorems, p. 175
Deming, Lola S.
http://dx.doi.org/10.6028/jres.064B.020


Issue 4 October 1960

Magnetic polarizability of a short right circular conducting cylinder, p. 199
Taylor, T. T.
http://dx.doi.org/10.6028/jres.064B.021

Accuracy of Monte Carlo methods in computing finite Markov chains, p. 211
Bazley, N. W.; Davis, P. J.
http://dx.doi.org/10.6028/jres.064B.022

Error bounds in the Rayleigh-Ritz approximation of eigenvectors, p. 217
Weinberger, H.F.
http://dx.doi.org/10.6028/jres.064B.023

Sequence transformations based on Tchebycheff approximations, p. 227
Rice, John R.
http://dx.doi.org/10.6028/jres.064B.024

Numerical solution of the frequency nist-equations for the flexural vibration of cylindrical rods, p. 237
Tefft, W. E.
http://dx.doi.org/10.6028/jres.064B.025

Created September 7, 2012, Updated January 5, 2017